# SDR IPXA2015021685987

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,334 hours, 9,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WARNING LIGHT ON DOOR INOPERATIVE.   PERFORMED CAPACITY AND BITE TEST OF ASPSU IAW AMM 52-73-00-05.  LIGHT OPS CHECKED NORMAL.
